The analytical study of solitons to the nonlinear Schrodinger equation with resonant nonlinearity


EKİCİ M. , Zhou Q., SÖNMEZOĞLU A. , Manafian J., Mirzazadeh M.

OPTIK, vol.130, pp.378-382, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 130
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2016.10.098
  • Title of Journal : OPTIK
  • Page Numbers: pp.378-382
  • Keywords: Solitons, Resonant nonlinear Schrodinger's equation, Extended Jacobi elliptic function expansion method, WAVE SOLUTIONS